# SDR UALA2012122107354

- Difficulty date: December 21, 2012
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 63,530 hours, 23,490 cycles
- Engine: Iae V2527A5
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LIFE VESTS IMPROPERLY STOWED ROW 36.  RE-INSTALLED VEST.
